On The Application Of Successive Approximations To Motion Started Impulsively From Rest In Compressible Media
Publications de l'Institut Mathématique, _S_S_IX (1956) no. 09, p. 41
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
@article{PIM_1956_S_S_IX_09_a2,
author = {M. Z. Krzywoblocki},
title = {On {The} {Application} {Of} {Successive} {Approximations} {To} {Motion} {Started} {Impulsively} {From} {Rest} {In} {Compressible} {Media}},
journal = {Publications de l'Institut Math\'ematique},
pages = {41 },
year = {1956},
volume = {_S_S_IX},
number = {09},
url = {http://geodesic.mathdoc.fr/item/PIM_1956_S_S_IX_09_a2/}
}
TY - JOUR AU - M. Z. Krzywoblocki TI - On The Application Of Successive Approximations To Motion Started Impulsively From Rest In Compressible Media JO - Publications de l'Institut Mathématique PY - 1956 SP - 41 VL - _S_S_IX IS - 09 UR - http://geodesic.mathdoc.fr/item/PIM_1956_S_S_IX_09_a2/ ID - PIM_1956_S_S_IX_09_a2 ER -
%0 Journal Article %A M. Z. Krzywoblocki %T On The Application Of Successive Approximations To Motion Started Impulsively From Rest In Compressible Media %J Publications de l'Institut Mathématique %D 1956 %P 41 %V _S_S_IX %N 09 %U http://geodesic.mathdoc.fr/item/PIM_1956_S_S_IX_09_a2/ %F PIM_1956_S_S_IX_09_a2
M. Z. Krzywoblocki. On The Application Of Successive Approximations To Motion Started Impulsively From Rest In Compressible Media. Publications de l'Institut Mathématique, _S_S_IX (1956) no. 09, p. 41 . http://geodesic.mathdoc.fr/item/PIM_1956_S_S_IX_09_a2/